Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Child passing gas frequently. On fiber gummies. Solution?

Hi! My 5 year old daugter has bad gas and farts ALL THE TIME. She doesnt ever complain about stomach aches though. She has been on miralax since she was around 3 1/2 due to her constant constipation . She also takes daily fiber gummies, which seem to really help her issues. The only problem we have now is her constant farting. I read about childrens gas x tongue twisters but I think they are now discontinued. Any suggestions???
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
CHILD NEED BREAST MILK FOR 2YEARS AND NOTHING AFTER
WHEN WE ADD MILK PROTEINS OF EXTERNAL ANIAL IT IS NON COMPETIBLE WITH HUMAN BODY PROTEINS
AND THERE ARE MANY BODY PROBLEMSAND DISEAES
WITHDRAW MILK AND DIARY COMPLETELY FROM DIET FOR FEW YEARS YU CAN BE BENEFIT AFTER FEW WK OF WITHDRAWL
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor